# SDR YENA2022081200790

- Difficulty date: July 1, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 364
- Aircraft time: 31,829 hours, 21,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: A/C Pack
- Condition: Dirty
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT#494, MCO-EWR. 'ON TAXI GOT INTERMITTENT L2 PASSENGER DOOR OPEN INDICATION CYCLED DOOR HANDLES WITH NO EFFECT. ( DOOR POS IND ON MFD & ASSC EICAS-PAX (L1/L2) AND SERVICE (R1/R2)); PERFORMED ADJUSTMENT CHECK OF THE L2 DOOR SENSOR IAW E190 AMM 52-72-21. CHECK OK. CAN NOT DUPLICATE THE FAULT AT THIS TIME.NO EICAS MSG.THIS CLEARRD MDDR 478035.MX 4 UPDATED.'
